# SDR R61A201212270759

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 14,607 hours, 11,466 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE WASTE SERVICE DOOR HINGE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE  WASTE SERVICE DOOR HINGE IAW EMB SRM 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
